This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
E. Nelson, Radically Elementary Probability Theory, Princeton, NJ: Princeton University Press (1987).
Translated from Matematicheskie Zametki, Vol. 50, No. 5, pp. 151–153, November, 1991.
About this article
Cite this article
Kachurovskii, A.G. Fluctuation of averages in the strong law of large numbers. Mathematical Notes of the Academy of Sciences of the USSR 50, 1202–1203 (1991). https://doi.org/10.1007/BF01157712